# SDR DALA2024062706553

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500h
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0414596) CORROSION FORWARD CARGO BAY FLOOR TRACK AT STA 500H+17 RBL 14 WL 158. ACCOMPLISHED REPAIR AT STA 500H+17 RBL 14 WL 158 IAW B737 SRM 53-00-53-2R-3.
